Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 18, 2012Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 18, 2012, 8:02 PM EDT for Monmouth County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2012, 8:02 PM EDT (00:02 UTC)
Expired
Sep 18, 2012, 9:00 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 667 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
667 m²/s²
0-3 km storm-relative helicity
699 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WWUS81 KPHI 190002
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT TUE SEP 18 2012

NJZ013-014-020-026-190100-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
802 PM EDT TUE SEP 18 2012

...GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WILL AFFECT 
MONMOUTH AND NORTHERN OCEAN COUNTIES...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS ACROSS THE 
AREA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE ALONG WITH LITTLE LIGHTNING. 
THE ASSOCIATED HEAVY RAIN COMBINED WITH THE GUSTY WINDS COULD 
LOCALLY KNOCK DOWN SOME WEAK TREES OR TREE LIMBS.

LAT...LON 4005 7404 3988 7445 3996 7449 4038 7428
      4041 7425 4043 7425 4046 7421 4047 7417
      4042 7401 4048 7402 4048 7400 4044 7397
      4036 7396

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 18, 3:41 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Sep 18, 3:41 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT TUE SEP 18 2012

.SYNOPSIS...
A STRONG BUT SLOW MOVING COLD FRONT WILL CROSS THE REGION LATER
TONIGHT. HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH FOR
WEDNESDAY THROUGH FRIDAY. ANOTHER COLD FRONT LOOKS TO PUSH THROUGH
OUR REGION LATE IN THE DAY ON SATURDAY WITH ANOTHER AREA OF HIGH
PRESSURE BUILDING IN BEHIND IT FOR THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH 6 AM WEDNESDAY MORNING/...
THE WRF-NMM INITIALIZATION LOOKED SLIGHTLY BETTER EXCEPT AT
925MB OVER THE GFS. AMONG THE HI RES MODELS THE WRF-NMM-E LOOKED
THE BEST AT HANDLING THE ONGOING CONVECTION. THE WRF-NMMB ALSO
IS VERIFYING BEST WITH THE DOUBLE FRONTAL STRUCTURE. REGARDLESS
MOST OF THE SERIOUS WEATHER ACTIVITY IS WITH THE LEAD FRONT.

SEVERE, THE SHEAR IS OFF THE CHARTS, BUT LOW LEVEL INSTABILITY IS
MEAGER. WE ARE WATCHING ALL RADARS FOR POSSIBLE SHORT LIVED TOR(S).
ANY ENHANCING OF THE SYNOPTIC SCALE WINDS BY THUNDERSTORMS COULD
ALSO BRING DAMAGING WINDS DOWNWARD TO THE SURFACE. HIGHEST THREAT
NEXT COUPLE OF HOURS.

FLOODING. WE DO HAVE FLASH FLOOD AND FLOOD WARNING UP FOR THE
NORTHWESTERN PART OF OUR CWA. THIS AREA WAS HIT THE HARDEST WITH THE
HEAVY RAIN WHILE MOST OF THE REST OF OUR CWA HAS AVOIDED HEAVIER
RAIN SO FAR. SO WHEN THIS BATCH DOES MOVE EAST, WE ARE EXPECTING
POOR DRAINAGE FLOODING TO REMAIN THE LARGEST CONCERN.

WIND, FORECAST SOUNDINGS HAVE THE LLJ INCREASING BY ABOUT ANOTHER 10
KNOTS AND PEAKING ACROSS OUR CWA THRU 00Z. WE ARE AT OUR PEAK FOR
LAPSE RATES AS WE ARE TYPING, SO TAKING A TWO-THIRDS ONE THIRD
APPROACH SHOULD STILL HAVE US AROUND THE THRESHOLD FOR WIND ADVY.
THE WIND THREAT WILL DIMINISH AS THE EVENING CONTINUES.

AS FOR SENSIBLE WEATHER, WE USED SREF PRODUCTS TO DELINEATE THE END
OF TSRA CHANCES THIS EVENING AND OVERNIGHT. THAT ENSEMBLE HAS WORKED
WELL WITH THIS EVENT. THE GFS IS STILL SHOWING SOME DECENT
FRONTOGENETIC FORCING AS WELL AS MID LEVEL QVEC CONVERGENCE
CONTINUING ALONG AND ABOVE THE SECOND FRONTAL BOUNDARY. IF WE ARE
CLOSE TO BEING CORRECT, ONCE THE CONVECTIVE RAINS GO THROUGH, THERE
MAY BE SOME OVERNIGHT MORE STRATIFORM TYPE RAIN AS THIS SECOND
FEATURE COMES THRU.

BECAUSE THE GFS'S SOLUTION FOR THE FRONTAL BOUNDARIES IS ALREADY TOO
SIMPLISTIC AS OF 18Z, WE WILL WORK ON THE PREMISE THAT ITS CAA IS A
BIT TOO AGGRESSIVE OVERNIGHT AND THUS OUR TEMPS FALL SLOWER AND ARE
CLOSER TO NAM MOS.

&&

.SHORT TERM /WEDNESDAY/...
MOST IF NOT ALL OF THE RAIN SHOULD BE OVER AS WEDNESDAY MORNING
STARTS. THE FORECAST SOUNDINGS ARE ALSO MORE OPTIMISTIC AS FAR AS A
LACK OF MOISTURE TO BE LIFTED IN SPITE OF SOME FORCING AND THE H2.5
JET BEING OVER OUR CWA. WE TRENDED THE CLOUD AND SKY COVER TOWARD A
SUNNIER DIRECTION. WITH THAT, WE UPPED MAX TEMPS SLIGHTLY BASED ON
MORE SUNSHINE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
DRY WX IS EXPECTED FOR MOST OF THE EXTENDED PD, WITH SOME RAIN
FORECAST AROUND THE WEEKEND. FOR THE START OF THE EXTENDD PORTION
OF THE FCST...WED NIGHT...AN AREA OF HIGH PRESSURE WILL BE
ANCHORED TO OUR NE AND WILL RIDGE DOWN OVER THE AREA, THIS WILL
KEEP DRY AND PLEASANT CONDS OVER THE REGION. THE HIGH WILL MOVE
NEWD THRU THU AS AN AREA OF LOW PRESSURE ROTATES NR JAMES BAY WITH
NO IMPACT ON OUR SENSIBLE WX. ENOUGH OF THE RIDGE REMAINS TO OUR
NE WITH ANOTHER TO THE S TO KEEP THE AREA DRY THRU FRI. HOWEVER,
BY FRI, LOW PRESSURE WILL BE DEVELOPING OFF THE COAST AND COULD
SEND SOME MORE CLOUDINESS OUR WAY.

BY LATER FRIDAY ANOTHER LOW AND CDFNT WILL APPROACH THE REGION
FROM THE W. THE LOW IS FCST TO MOVE NEWD ACRS ERN CAN AND THE
ATTENDANT CDFNT WILL TRACK IN OUR DIRECTION. THIS FRONT WILL BE
KNOCKING ON THE DOOR BEGINNING SATURDAY MORNING OR AFTN WITH SOME
SHOWERS AND WILL CROSS THE REGION BY SAT EVE BEFORE CLEARING THE
REGION BY SUN MORNING. THERE ARE STILL SOME TIMING DIFFS WRT THIS
FRONT BTWN THE ECMWF AND GFS. THE EC IS SLOWER AND WOULD KEEP MOST
OF SAT DRY. HOWEVER, IT SEEMS OF LAT THE EC HAS BEEN TOO SLOW, SO
THAT COULD END UP BEING A BIT OPTIMISTIC.  THEN, A LARGE AREA OF
HIGH PRESSURE OVER THE CNTRL CONUS BEGINS BUILD EWD. THIS HIGH
WILL MOVE FURTHER EWD INTO THE ERLY PORTION OF NEXT WEEK BRINGING
ANOTHER ROUND OF DRY AND PLEASANT WX THRU AT LEAST TUE. BY WED, ITS
PSBL THAT A CDFNT CUD BE APPROACHING THE REGION. TEMPS WILL GENLY
BE AROUND NRML THRU THE WKND THEN DROP BELOW NRML BEHIND THE FROPA
INTO ERLY NEXT WEEK.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

HEAVY RAIN ASSOCIATED WITH AN APPROACHING STORM SYSTEM WILL CONTINUE
TO SPREAD EAST ACROSS THE TAF SITES THIS AFTERNOON INTO THIS
EVENING. CONDITIONS ARE MOSTLY VFR OR MVFR EARLY THIS AFTERNOON, BUT
AS THE SHOWERS SPREAD EASTWARD, CONDITIONS WILL DETERIORATE. AS THE
HEAVIEST LINE OF SHOWERS, AND POSSIBLE THUNDERSTORMS, REACHES THE
AREA LATER THIS AFTERNOON/THIS EVENING, THE TERMINALS WILL LIKELY
BECOME IFR FOR A PERIOD OF TIME. THERE ARE ACTUALLY TWO FRONTS THAT
ARE MOVING TOWARD THE AREA; THE FIRST HAS THE HEAVY RAINFALL, LOW
CIG/VSBY CONDITIONS, AND WIND A WIND SHIFT, AND WILL SLOWLY MOVE
ACROSS THE TAF SITES AROUND 22-02Z FROM WEST TO EAST. THE SECOND
FRONT WILL CROSS THE AREA OVERNIGHT, AND WILL HAVE ANOTHER WIND
SHIFT WITH NORTHWEST WINDS TO FOLLOW; ALSO, WINDS ARE EXPECTED TO
DIMINISH BEHIND THE SECOND FRONT. AHEAD AND ALONG THE INITIAL
FRONT, WINDS WILL CONTINUE TO GUST IN THE UPPER 20S TO MID 30S.

ON WEDNESDAY, WINDS MAY BE A BIT GUSTY EARLY IN THE DAY ONCE WE
BEGIN TO MIX-OUT BY MID-MORNING, BUT THE WINDS GUSTS WILL LIKELY
DIMINISH THROUGH THE AFTERNOON. VFR CONDITIONS SHOULD PREVAIL FOR
THE ENTIRE DAY.

OUTLOOK...
WED NIGHT - FRI...VFR CONDITIONS EXPECTED. POSSIBLE MVFR VSBYS IN
THE EARLY MORNING HOURS OUTSIDE OF THE PHL METRO AREA.

SAT-SAT NIGHT...STARTS OFF VFR WITH POSSIBLE MVFR CIGS AND VSBYS AS
COLD FRONT MOVES THROUGH LATER IN THE DAY. SCATTERED SHOWERS AND
TSRA ALSO POSSIBLE DURG THE AFTN AND EVE.

SUN...RETURN TO VFR WITH HIGH PRESSURE BUILDING INTO REGION.&&

.MARINE...
GALE WARNINGS REMAIN IN EFFECT AS WE HAVE ALREADY HAD SOME GALE
FORCE WIND GUSTS AND THE LLJ WILL BE MOVING OVER OUR AREA WATERS
THIS EVENING. WITH BETTER MODEL CONSENSUS, WE MOVED THE ENDING TIME
FOR THE GALES ON DELAWARE BAY TO MIDNIGHT. ON THE BAY OVERNIGHT AND
INTO EARLY WEDNESDAY AND ON THE OCEAN WATERS DEEPER INTO WEDNESDAY,
THERE WILL BE A PERIOD OF EITHER SMALL CRAFT ADVISORY WINDS. SEAS
ARE LIKELY TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA ON THE
OCEAN DURING THE AFTERNOON.

OUTLOOK...
HIGH PRESSURE BUILDS IN FROM THE NORTH-NORTHWEST AND WINDS BEGIN
TO TURN MORE TOWARDS THE NORTHEAST BY THURSDAY AND FRIDAY. SEAS
WILL SUBSIDE WED NIGHT INTO THU AND CONDS ARE THEN EXPECTED TO
REMAIN BELOW SCA THRU AT LEAST SAT. THEN, THE NEXT CDFNT WILL
APPROACH FROM THE W WITH SHOWERS AND POSSIBLE THUNDERSTORMS.
WINDS WILL GENERALLY BE OUT OF THE SOUTH- SOUTHEAST ON SATURDAY
AND THEN TURN TOWARDS THE WEST AFTER THE FRONT GOES THROUGH BY
SUNDAY...SEAS MAY INCREASE AHEAD OF THE FRONT.

&&

.TIDES/COASTAL FLOODING...
MINOR FLOODING IS OCCURRING WITH THE HIGH TIDE CYCLE IN THE TIDAL
DELAWARE, SO THAT ADVISORY WILL BE KEPT GOING. THE NEXT HIGH TIDE
CYCLE, THE WINDS SHOULD BE MUCH LIGHTER AND THE FRESHWATER RUNOFF
DOES NOT APPEAR TO BE AS MUCH. LATEST DBOFS GUIDANCE DOES NOT TAKE
THE SUBSEQUENT HIGH TIDE TO MINOR TIDAL LEVELS. SO WE ARE NOT GOING
TO EXTEND ADVISORIES FOR THE NEXT HIGH TIDE CYCLE WITH THIS PACKAGE.

CBOFS IS STILL POINTING TO ADVISORY LEVEL TIDES UP THE CHESAPEAKE
BAY THIS EVENING INTO THE OVERNIGHT. LESS OF A TIME FOR A WIND SHIFT
THERE, SO WIDESPREAD MINOR TIDAL FLOODING LOOKING TO BE A MUCH MORE
LIKELY OUTCOME.

&&

.RIP CURRENTS...
WE HAVE A HIGH RISK OF RIP CURRENTS FOR TODAY, WITH WAVES IN THE
SURF ZONE EXPECTED TO BE MAINLY IN THE 4 TO 7 FOOT RANGE ALONG WITH
A STRONG SOUTHERLY WIND. CONDITIONS SHOULD IMPROVE DURING THE MIDDLE
AND LATTER PART OF THE WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
     071.
NJ...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NJZ001-007>010-
     012>027.
     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
     024>026.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     NJZ016>019.
DE...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DEZ004.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-015-
     019-020.
     COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 1 AM EDT
     WEDNESDAY FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 4 AM EDT WEDNESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/ROBERTSON
MARINE...GIGI/NIERENBERG
TIDES/COASTAL FLOODING...GIGI
RIP CURRENTS...GIGI
Hazardous weather outlook, Sep 18, 6:22 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT TUE SEP 18 2012

NJZ008>010-012-013-015-020-022-027-192230-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-OCEAN-
ATLANTIC-SOUTHEASTERN BURLINGTON-
622 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 643 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   TORNADO WATCH.

A STRONG COLD FRONT MAY PRODUCE LOCALLY HEAVY RAIN WITH AREAS OF
POOR DRAINAGE FLOODING THRU THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-067>069-192230-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
622 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ070-071-192230-
NEW CASTLE-DELAWARE-PHILADELPHIA-
622 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-NJZ016>019-021-023-192230-
KENT-INLAND SUSSEX-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-CAPE MAY-
622 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 643 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   TORNADO WATCH.

A STRONG COLD FRONT MAY PRODUCE LOCALLY HEAVY RAIN WITH AREAS OF
POOR DRAINAGE FLOODING THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THE EVENING.

MDZ008-012-015-019-020-192230-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
622 PM EDT TUE SEP 18 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT WEDNESDAY...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-192230-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
622 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 643 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   WIND ADVISORY.
   TORNADO WATCH.

A STRONG COLD FRONT MAY PRODUCE LOCALLY HEAVY RAIN WITH AREAS OF
POOR DRAINAGE FLOODING THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MODERATE RISK OF RIP CURRENTS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THE EVENING.

ANZ450>455-192230-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
622 PM EDT TUE SEP 18 2012

...GALE WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY...
...TORNADO WATCH 643 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   TORNADO WATCH.

A STRONG COLD FRONT MAY PRODUCE LOCALLY HEAVY RAIN WITH AREAS OF
POOR DRAINAGE FLOODING THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THE EVENING.

ANZ430-431-192230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
622 PM EDT TUE SEP 18 2012

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 643 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   TORNADO WATCH.

A STRONG COLD FRONT MAY PRODUCE LOCALLY HEAVY RAIN WITH AREAS OF
POOR DRAINAGE FLOODING THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THE EVENING.

In the hours before

Local storm report, Sep 18, 4:27 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG WILDWOOD                38.99N  74.82W
09/18/2012                   CAPE MAY           NJ   PUBLIC

            STORE SIGN KNOCKED DOWN ONTO AND DAMAGING BOARDWALK

0200 PM     NON-TSTM WND DMG TOMS RIVER              39.95N  74.20W
09/18/2012                   OCEAN              NJ   PUBLIC

            TREES AND TREE LIMBS KNOCKED DOWN WITH ROAD CLOSURES IN
            HOWELL.

0223 PM     NON-TSTM WND DMG MALAGA                  39.57N  75.05W
09/18/2012                   GLOUCESTER         NJ   FIRE DEPT/RESCUE

            TREE DOWN ACROSS THE ROAD AND SIDING BLOWN OFF OF AN
            APARTMENT ON DELSEA DRIVE IN MALAGA.

0230 PM     NON-TSTM WND DMG UPPER DARBY             39.93N  75.27W
09/18/2012                   DELAWARE           PA   PUBLIC

            LARGE TREE BRANCHES DOWN.

0235 PM     NON-TSTM WND DMG BLUE BELL               40.14N  75.27W
09/18/2012                   MONTGOMERY         PA   PUBLIC

            LARGE TREE BRANCHES BROKEN.

0240 PM     NON-TSTM WND DMG OLD BRIDGE TWP          40.40N  74.30W
09/18/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREE ON CAR AT THE TOWNSHIP MUNICIPAL BUILDING.

0324 PM     NON-TSTM WND DMG WANAMASSA               40.24N  74.03W
09/18/2012                   MONMOUTH           NJ   TRAINED SPOTTER

            TREE ON HOSE NAR SUNSET AVENUE AND SOUTH WANAMASSA
            DRIVE

0340 PM     FLASH FLOOD      LEHIGHTON               40.83N  75.72W
09/18/2012                   CARBON             PA   TRAINED SPOTTER

            EXIT RAMP TO 209 FROM PA TURNPIKE CLOSED... WATER
            RESCUES OCCURRED.

0423 PM     NON-TSTM WND DMG BELLMAWR                39.87N  75.09W
09/18/2012                   CAMDEN             NJ   LAW ENFORCEMENT

            *** 1 INJ *** TREE DOWN ON CAR... ONE MINOR INJURY

&&

EVENT NUMBER PHI1200761 PHI1200760 PHI1200759 PHI1200764 PHI1200763
PHI1200762 PHI1200765 PHI1200766 PHI1200767

G
Local storm report, Sep 18, 5:36 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG WILDWOOD                38.99N  74.82W
09/18/2012                   CAPE MAY           NJ   PUBLIC

            STORE SIGN KNOCKED DOWN ONTO AND DAMAGING BOARDWALK

0200 PM     NON-TSTM WND DMG TOMS RIVER              39.95N  74.20W
09/18/2012                   OCEAN              NJ   PUBLIC

            TREES AND TREE LIMBS KNOCKED DOWN WITH ROAD CLOSURES IN
            HOWELL.

0223 PM     NON-TSTM WND DMG MALAGA                  39.57N  75.05W
09/18/2012                   GLOUCESTER         NJ   FIRE DEPT/RESCUE

            TREE DOWN ACROSS THE ROAD AND SIDING BLOWN OFF OF AN
            APARTMENT ON DELSEA DRIVE IN MALAGA.

0230 PM     NON-TSTM WND DMG UPPER DARBY             39.93N  75.27W
09/18/2012                   DELAWARE           PA   PUBLIC

            LARGE TREE BRANCHES DOWN.

0235 PM     NON-TSTM WND DMG BLUE BELL               40.14N  75.27W
09/18/2012                   MONTGOMERY         PA   PUBLIC

            LARGE TREE BRANCHES BROKEN.

0240 PM     NON-TSTM WND DMG OLD BRIDGE TWP          40.40N  74.30W
09/18/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREE ON CAR AT THE TOWNSHIP MUNICIPAL BUILDING.

0324 PM     NON-TSTM WND DMG WANAMASSA               40.24N  74.03W
09/18/2012                   MONMOUTH           NJ   TRAINED SPOTTER

            TREE ON HOUSE NEAR SUNSET AVENUE AND SOUTH WANAMASSA
            DRIVE

0340 PM     FLASH FLOOD      LEHIGHTON               40.83N  75.72W
09/18/2012                   CARBON             PA   TRAINED SPOTTER

            EXIT RAMP TO 209 FROM PA TURNPIKE CLOSED... WATER
            RESCUES OCCURRED.

0423 PM     NON-TSTM WND DMG BELLMAWR                39.87N  75.09W
09/18/2012                   CAMDEN             NJ   LAW ENFORCEMENT

            *** 1 INJ *** TREE DOWN ON CAR... ONE MINOR INJURY

0435 PM     TSTM WND DMG     OXFORD                  39.79N  75.98W
09/18/2012                   CHESTER            PA   PUBLIC

            TREES DOWN.

0455 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
09/18/2012                   MONTGOMERY         PA   TRAINED SPOTTER

            TREE DOWN ON ROUTE 100.

&&

EVENT NUMBER PHI1200761 PHI1200760 PHI1200759 PHI1200764 PHI1200763
PHI1200762 PHI1200765 PHI1200766 PHI1200767 PHI1200768 PHI1200769

IOVINO
Special weather statement, Sep 18, 6:26 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT TUE SEP 18 2012

NJZ020-026-190200-
OCEAN-COASTAL OCEAN-
INCLUDING THE CITIES OF...JACKSON...LONG BEACH ISLAND
626 PM EDT TUE SEP 18 2012

...LOCALIZED COASTAL FLOODING ON THE NORTH END OF BARNEGAT BAY AND
ON SILVER BAY...

TODAY'S STRONG SOUTHERLY WIND HAS PUSHED WATER UP BARNEGAT BAY
AND INTO SILVER BAY. AS A RESULT, LOCALIZED FLOODING HAS OCCURRED
ALONG THE SHORES OF UPPER BARNEGAT BAY AND SILVER BAY.

THE WIND IS FORECAST TO SUBSIDE GRADUALLY THIS EVENING BEFORE
SHIFTING TO THE SOUTHWEST THEN TO THE WEST. WATER LEVELS SHOULD
DECREASE SLOWLY.

IOVINO
Special weather statement, Sep 18, 7:04 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
704 PM EDT TUE SEP 18 2012

NJZ017>023-027-190000-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
704 PM EDT TUE SEP 18 2012

...A LINE OF GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAMDEN...CAPE
MAY...CUMBERLAND...GLOUCESTER AND OCEAN COUNTIES...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 15 MILES SOUTH OF TRENTON TO 9 MILES SOUTH OF
BRIDGETON...MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS LINE ALONG WITH
LITTLE LIGHTNING. THE ASSOCIATED BURST OF HEAVY RAIN COMBINED WITH
THE GUSTY WINDS COULD KNOCK DOWN SOME WEAK TREES OR TREE LIMBS.

LAT...LON 3917 7486 3930 7531 3950 7515 3946 7508
      3957 7506 3958 7508 4009 7463 4009 7416

FORECASTER: GORSE
Special weather statement, Sep 18, 7:51 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT TUE SEP 18 2012

NJZ018-020>027-190045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
751 PM EDT TUE SEP 18 2012

...A LINE OF GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND AND
OCEAN COUNTIES...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 21 MILES NORTHEAST OF VINELAND TO 9 MILES EAST OF
VINELAND TO 12 MILES SOUTHWEST OF OCEAN CITY TO 27 MILES SOUTHWEST
OF OCEAN CITY...MOVING NORTHEAST AT 45 MPH. THE LINE WILL
BE NEAR SHAMONG...WEYMOUTH...SEAVILLE...ELWOOD-MAGNOLIA AROUND 755
PM...STRATHMERE...MARMORA...ENGLISH CREEK...BEESLEYS POINT AROUND
800 PM...CHATSWORTH AND LINWOOD AROUND 805 PM.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS LINE ALONG WITH
LITTLE LIGHTNING. THE ASSOCIATED BURST OF HEAVY RAIN COMBINED WITH
THE GUSTY WINDS COULD KNOCK DOWN SOME WEAK TREES OR TREE LIMBS.

LAT...LON 3980 7407 3960 7419 3936 7440 3922 7462
      3899 7478 3892 7493 3915 7488 3946 7496
      3974 7479 4007 7404

FORECASTER: GORSE
Special weather statement, Sep 18, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT TUE SEP 18 2012

NJZ013-014-020-026-190100-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
802 PM EDT TUE SEP 18 2012

...GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WILL AFFECT
MONMOUTH AND NORTHERN OCEAN COUNTIES...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUSTY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS ACROSS THE
AREA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE ALONG WITH LITTLE LIGHTNING.
THE ASSOCIATED HEAVY RAIN COMBINED WITH THE GUSTY WINDS COULD
LOCALLY KNOCK DOWN SOME WEAK TREES OR TREE LIMBS.

LAT...LON 4005 7404 3988 7445 3996 7449 4038 7428
      4041 7425 4043 7425 4046 7421 4047 7417
      4042 7401 4048 7402 4048 7400 4044 7397
      4036 7396

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:07 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean53 min
Sep 18, 11:49 PM EDTSmall Craft AdvisoryPHI18 hr

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.